MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM; KNEE FIXED TIBIAL INSERT
Model Number 02.07.0417SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2021: lot 1907994: (b)(4) items manufactured and released on 09-oct-2019.Expiration date: 2024-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.The liner was implanted in the patient 1 month before this revision surgery.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/17MM
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11654719
Report Number3005180920-2021-00297
Device Sequence Number3606443
Product Code JWH
UDI-Device Identifier07630030817991
UDI-Public07630030817991
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model Number02.07.0417SCF
Device Catalogue Number02.07.0417SCF
Device Lot Number1907994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;